# SDR AALA016051

- Difficulty date: May 15, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5100303
- Condition: Inoperative
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CCI-SNA - FOUND SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE ON SEATS 17D, 18D, 19D AND 20D.  REPLACED SEGMENT BATTERY AND CHARGER, OPS CHECK OK.  (M)
